# SDR R61A201208020402

- Difficulty date: August 2, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CF3 RIGHT OUTBOARD SHEAR PLATE CORRODED AT FRAME 87.  MAINTENANCE REMOVED AND REPLACED THE CF3 RIGHT OUTBOARD SHEAR PLATE AT FRAME 87 IAW EMB 190 SRM 51-42-01, 51-42-02, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
